# SDR DALA2017090306533

- Difficulty date: September 2, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 71,933 hours, 53,622 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB FRONT SPAR CAP HAS 4 CRACK INDICATIONS INSIDE FASTENER  HOLES ABOVE AND BELOW LEADING EDGE SKIN SPLICE STA. ZFS=52.267. REPAIR PER ERA 561317-14AD REV ORIG.    (LP0195348)
